MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; EMBOLIC PROTECTION FILTERING GUIDEWIRE

SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; EMBOLIC PROTECTION FILTERING GUIDEWIRE
Model Number FG12531
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Ischemia Stroke (4418)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was also not provided to bsc.We made a good-faith effort to obtain this information.Because the lot number is unknown at this time, we are unable to provide the complete unique device identifier (udi) and other specific product details.If additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient had an embolic stroke after the procedure.An enroute transcarotid neuroprotection system (nps) was selected for use in a right sided transcarotid artery revascularization (tcar) procedure.The procedure was completed with no notable issues.Post procedure, during recovery, the patient blood pressure dropped to 69mmhg and remained hypotensive for approximately seven to ten minutes.The next day, the patient experienced left side symptoms and had a stroke.Imaging revealed new white lesions (nwl) in the right hemisphere, in the internal watershed zones and between the right anterior cerebral artery (aca) and middle cerebral artery (mca) territories.No intervention was performed and the stroke symptoms were resolved within four days.
 
Additional Manufacturer Narrative
Investigation results: a ship history review for the reported upn was performed for the reporting customer.Batches (498905), (474255) and (474744) were most recently shipped to the reporting facility in the 3-year period preceding the procedure date.There were no manufacturing deviations for any of the three batch numbers that could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A risk review performed for an enroute tc neuroprotection system plus device confirmed that the event of ischemia stroke and low blood pressure/ hypotension are known events defined in the product risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "known inherent risk of device".The lot number was also not provided to bsc.We made a good-faith effort to obtain this information.Because the lot number is unknown at this time, we are unable to provide the complete unique device identifier (udi) and other specific product details.If additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description

Brand Name
ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM
Common Device Name
EMBOLIC PROTECTION FILTERING GUIDEWIRE
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24598195
Report Number2124215-2026-14136
Device Sequence Number9507485
Product Code NTE
UDI-Device Identifier00811311021062
UDI-Public(01)00811311021062
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG12531
Device Catalogue NumberFG12531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient RaceWhite